# SDR ABXA010772

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,267 hours, 51,124 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: 99155547
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LOWER FASTENER HOLE ON ATTACH ANGLE CRACKED WHERE WING TO FUSELAGE FAIRING ATTACHES AT F.S. 585. REPLACED ANGLE IAW DC-9 SRM 51-30-1 AND DC-9 DWG 9915547.
